# SDR AALA2019031859020

- Difficulty date: February 13, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 61,131 hours, 22,964 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D534707572
- Condition: Corroded
- Location: Frame 55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SHEAR TIE,  FRAME 55,  STRINGERS 41L & 42L.  REPLACED THE SHEAR TIE IAW SRM 51-42-11.
